Skip to main content
Article
ASYMPTOTIC ANALYSIS OF GAUSSIAN INTEGRALS, .2. MANIFOLD OF MINIMUM POINTS
COMMUNICATIONS IN MATHEMATICAL PHYSICS
  • RS Ellis, University of Massachusetts - Amherst
  • JS ROSEN
Publication Date
1981
Abstract
This paper derives the asymptotic expansions of a wide class of Gaussian function space integrals under the assumption that the minimum points of the action form a nondegenerate manifold. Such integrals play an important role in recent physics. This paper also proves limit theorems for related probability measures, analogous to the classical law of large numbers and central limit theorem.
Comments

The published version is located at http://www.springerlink.com/content/p36530l66053500r/

Pages
153-181
Citation Information
RS Ellis and JS ROSEN. "ASYMPTOTIC ANALYSIS OF GAUSSIAN INTEGRALS, .2. MANIFOLD OF MINIMUM POINTS" COMMUNICATIONS IN MATHEMATICAL PHYSICS Vol. 82 Iss. 2 (1981)
Available at: http://works.bepress.com/richard_ellis/15/